Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Abdominal pain. Diagnosed small calcification in kidney loop. Took medicines. What to do?

i am suffering from lower left mild abdominal pain since 3-4 years , 1st time it was diagnosed with a small calcific lesion in loo of kidney ,i have taken medicines for prescribed duration and then ultrasound report was then normal. but pain was continuously present ultrasound report again shows a smaal calcification in smwhere kidney loop...i m taking mediines ..but i m not sure that the pain is just because of smaal caclification because in midtime when ultrasound was normal then also same pain was there .what shoud i do...??
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi.. thanks for using HCM..
you are having pain abdomen(renal angle), and diagnosed with renal calculi..
the pain could be due to this calculi..
you have not mentioned about the size of the calculi..
see your urologist for flush therapy if the size is small/ureteroscopic method for removal of calculi..
all the very best...
Answered: Mon, 8 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor